# SDR AALA20130112008

- Difficulty date: December 19, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 67,340 hours, 35,101 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GROUND SPOILER DRIVE SUPPORT FITTING CRACKED, AT OUTBOARD SIDE OF ACTUATOR FORWARD ATTACH POINT.  REMOVED AND REPLACED FITTING PER SRM 51-30-05 AND 51-30-02.
